Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2007, 6:29 PM CDT for Lafayette County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2007, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 18, 2007, 7:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 113 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 5:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 182330 SVRMKX WIC065-190015- /O.NEW.KMKX.SV.W.0047.070718T2329Z-070719T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 629 PM CDT WED JUL 18 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 715 PM CDT * AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SHULLSBURG...OR ABOUT 11 MILES SOUTH OF DARLINGTON...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GRATIOT BY 635 PM CDT... 6 MILES SOUTH OF SOUTH WAYNE BY 650 PM CDT... IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983 $$ BORGHOFF/HENTZ
3 follow-up statements
000 WWUS53 KMKX 182346 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 647 PM CDT WED JUL 18 2007 WIC065-190015- /O.CON.KMKX.SV.W.0047.000000T0000Z-070719T0015Z/ LAFAYETTE- 647 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN LAFAYETTE COUNTY... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SHULLSBURG...OR ABOUT 11 MILES SOUTHWEST OF DARLINGTON...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GRATIOT BY 715 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983 $$ CRAVEN
000 WWUS53 KMKX 190003 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 703 PM CDT WED JUL 18 2007 WIC065-190015- /O.CON.KMKX.SV.W.0047.000000T0000Z-070719T0015Z/ LAFAYETTE- 703 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN LAFAYETTE COUNTY... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SHULLSBURG...OR ABOUT 11 MILES SOUTH OF DARLINGTON...MOVING EAST AT 15 MPH. THIS SLOW MOVING STORM IS ALSO PRODUCING VERY HEAVY RAINFALL. THE SEVERE THUNDERSTORM WILL BE NEAR... GRATIOT BY 710 PM CDT... 8 MILES SOUTHWEST OF SOUTH WAYNE BY 715 PM CDT... LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983 $$ CRAVEN
000 WWUS53 KMKX 190015 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 714 PM CDT WED JUL 18 2007 WIC065-190024- /O.EXP.KMKX.SV.W.0047.000000T0000Z-070719T0015Z/ LAFAYETTE- 714 PM CDT WED JUL 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAFAYETTE COUNTY EXPIRES AT 715 PM CDT... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. TORRENTIAL DOWNPOURS ARE STILL EXPECTED WITH THIS THUNDERSTORM...IN ADDITION TO FREQUENT LIGHTNING AND SMALL HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:47 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 18, 3:47 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 PM CDT WED JUL 18 2007 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORM CHANCES TONIGHT AND EARLY TOMORROW...THEN PROLONGED DRY PERIOD THRU EARLY NEXT WEEK. 12Z 500/300MB ANALYSIS INDICATED A STRONG UPPER RIDGE OVER THE ROCKIES WITH A PERSISTENT UPPER LOW INVOF OF HUDSON BAY. SEVERAL UPPER SHORTWAVES OF INTEREST...ONE SLIDING THRU THE DAKOTAS WITH ANOTHER DROPPING SWD THRU MANITOBA/ONTARIO. RATHER DIFFUSE SFC PATTERN WITH BROAD TROF EXTENDING FROM NEB NEWD INTO WI. AMS REMAINS MOIST AND UNSTABLE WITH MLCAPES THIS AFTERNOON IN THE 1500-2500 J/KG RANGE. RADAR MOSAIC AT 19Z INDICATED A CLUSTER OF STRONG/SEVERE STORMS OVER N-CENTRAL WI...SLOWLY BUILDING SWD. LATE AFTERNOON AND TONIGHT...POTENTIAL FOR A COUPLE AREAS OF CONVECTIVE ACTIVITY TO AFFECT THE CWA. INITIAL AREA OF CONCERN IS OVER THE NRN TIER OF COUNTIES WHERE ABOVE MENTIONED CONVECTION OVER CENTRAL WI CONTINUES TO DROP SWD. COMBO OF MLCAPE AOA 2000 J/KG AND EFFECTIVE SHEAR OF 50KTS IS PRODUCING SCATTERED SVR STORMS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DAMAGING WINDS. SVR TSTM WATCH IN EFFECT FOR NERN ZONES UNTIL 02Z. BIGGER QUESTION IS TRACK OF LARGE CONVECTIVE COMPLEX OVER IOWA/MN...AS WELL AS AREAL COVERAGE OF ADDITIONAL CONVECTION DEVELOPING OVER CENTRL MN/NWRN WI. AT THIS POINT IT APPEARS THAT THE NRN IOWA MCS WILL EFFECT MAINLY PORTIONS OF NERN IOWA/FAR SWRN WI LATE THIS AFTERNOON AND THIS EVENING AS IT PROPAGATES E/SEWD ALONG THE CAP. THE BEST POTENTIAL FOR SEVERE STORMS/HEAVY RAINFALL SHOULD REMAIN JUST WEST OF MY CWA...ALTHOUGH FAR SWRN COUNTIES MAY GET CLIPPED. BEST CHANCE OF MORE WIDESPREAD PRECIP/TSTMS TO OCCUR LATE THIS EVENING AND OVERNIGHT AS SYNOPTIC FORCING INCREASES ASSOCIATED WITH RIGHT ENTRANCE REGION OF 300MB JET AND MODEST UPPER LEVEL HEIGHT FALLS. MODELS INDICATING MUCAPE VALUES IN THE 500-1500J/KG RANGE SO WILL CONTINUE WITH LIKELY POPS ATTM. TOMORROW...DEPENDING ON SPEED OF TROUGH/COLD FRONT EXPECTING LINGERING SHOWERS IN FAR SOUTH DURING THE EARLY MORNING HOURS BEFORE SOME MUCH COOLER AND DRIER AIR ADVECTS INTO THE AREA DURING THE AFTERNOON AS CANADIAN HIGH PRESSURE BUILDS SWD. WINDS WILL BE RATHER GUSTY OUT OF THE NORTHEAST...ESPECIALLY IN EASTERN COUNTIES. AS 850MB TEMPS FALL OFF INTO THE 10C RANGE EXPECTING HIGHS IN THE 70S...WITH 60S POSSIBLE NEAR THE LAKE IN THE AFTERNOON. FRIDAY AND SATURDAY...UPPER RIDGE AXIS TO REMAINED ANCHORED OVER THE NRN PLAINS WITH UPPER TROUGH DIGGING OVER NEW ENGLAND. 1025MB SFC HIGH TO SLIDE RIGHT OVER WI FRI-SAT. DRIER AIMASS /SFC DWPTS IN THE COMFORTABLE 50S/ COMBINED WITH DEEP SUBSIDENCE TO RESULT IN MAINLY CLEAR SKIES AND COMFORTABLE TEMPERATURES EXTENDED...SUNDAY THROUGH WEDNESDAY MEDIUM RANGE MODELS CONTINUE TO INDICATE A HIGHLY AMPLIFIED PATTERN FOR MID JULY...WITH AN EXPANSIVE RIDGE OVER THE MID SECTION OF THE CONUS...BUFFERED BY TROUGHING ALONG THE EAST AND WEST COASTS. EARLIER RUNS OF THE OPERATIONAL GFS...ALONG WITH 00Z WED ECMWF DEPICTED A MUCH DEEPER CLOSED LOW OVER THE OHIO VALLEY AS COMPARED TO THE ENSEMBLE MEANS...SO WILL CONTINUE TO STRAY AWAY FROM THIS SCENARIO ATTM. THUS...OVERALL SYNOPTIC PATTERN FAVORING MAINLY DRY CONDITIONS OVER SRN WI THROUGH THE MIDDLE OF NEXT WEEK...ALTHOUGH WILL NEED TO KEEP AN EYE ON POTENTIAL FOR A FEW WEAK DISTURBANCES ATTEMPTING TO TOP THE RIDGE AND DROP SWD THRU THE GREAT LAKES MON-TUE. WILL KEEP DRY FORECAST IN PLACE FOR NOW. NEAR NORMAL TEMPERATURES THIS WEEKEND TO HEAT UP WELL ABOVE NORMAL BY THE MIDDLE OF NEXT WEEK AS THERMAL RIDGE BUILDS EWD. 850MB TEMPS APPROACHING 20C BY TUESDAY...ALONG WITH 1000-500MB THICKNESS VALUES IN THE 578 TO 580DM RANGE WOULD SUPPORTS HIGHS IN THE 90S...SO WILL TREND IN THAT DIRECTION. && .AVIATION...A STATIONARY FRONT WILL REMAIN OVER SRN WI FOR MUCH OF THE NIGHT BEFORE A STRONG CANADIAN COLD FRONT MOVES FROM NORTH TO SOUTH ACROSS SRN WI THU AM. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THU AM BEFORE MUCH COOLER AND DRIER AIR SETTLES INTO THE REGION. OUTSIDE OF TSTORMS...LOCAL MVFR CIGS AND VSBYS WILL BE POSSIBLE DUE TO LIGHT WINDS AND THE MOIST AIRMASS. VFR CONDITIONS WILL PREVAIL BY LATE MORNING THU AS DRY AIR MOVES INTO SRN WI. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && FOWLE/20
Hazardous weather outlook, Jul 18, 5:40 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 540 PM CDT WED JUL 18 2007 WIZ046-047-051-052-056>060-062>072-191000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 540 PM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT WITH A SLIGHT RISK OF SEVERE STORMS. THE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. SOME OF THE STORMS TONIGHT MAY PRODUCE HEAVY RAINS THAT WILL LEAD TO PONDING OF WATER ON STREETS AND LOW AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-191000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 540 PM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT WITH A SLIGHT RISK OF SEVERE STORMS. THE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY AND THURSDAY NIGHT FOR GUSTY NORTH WINDS AND HIGH WAVES...IN THE WAKE OF A STRONG COLD FRONT MOVING THROUGH THE AREA. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 18, 2:37 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 237 PM CDT WED JUL 18 2007 WIZ046-047-051-052-058>060-182045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON 237 PM CDT WED JUL 18 2007 ...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL 9 PM CDT FOR PARTS OF EAST CENTRAL WISCONSIN... A STRONG TO SEVERE THUNDERSTORM PRODUCING HAIL WILL LIKELY MOVE INTO FOND DU LAC COUNTY AFTER 4 PM CDT. ELSEWHERE IN THE SHEBOYGAN...WEST BEND...AND PORT WASHINGTON AREAS...ISOLATED THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON. ANY STORMS ARE CAPABLE OF PRODUCING LARGE HAIL...PERHAPS TO GOLFBALL SIZE. DAMAGING WIND GUSTS ARE ALSO POSSIBLE. CRAVEN
Special weather statement, Jul 18, 3:48 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CDT WED JUL 18 2007 WIZ046-047-051-052-058>060-182200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON 348 PM CDT WED JUL 18 2007 ...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL 9 PM CDT FOR PARTS OF EAST CENTRAL WISCONSIN... STRONG TO SEVERE THUNDERSTORMS WITH POTENTIAL FOR HAIL AND STRONG WINDS WILL MOVE ACROSS FOND DU LAC COUNTY THROUGH 5 PM CDT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE THROUGH 6 PM IN MARQUETTE...GREEN LAKE...AND SHEBOYGAN COUNTIES. HAIL...POSSIBLY AS LARGE AS GOLFBALLS...REMAINS POSSIBLE ALONG WITH ISOLATED DAMAGING WIND GUSTS. A QUICK QUARTER TO HALF INCH OF RAIN IS ALSO EXPECTED WITH THE STORMS. STORMS SHOULD SLOWLY INCREASE IN COVERAGE AND SPREAD SOUTH DURING THE EVENING HOURS. CRAVEN
Special weather statement, Jul 18, 5:08 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 508 PM CDT WED JUL 18 2007 WIZ046-047-051-052-056>060-062>072-190000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 508 PM CDT WED JUL 18 2007 ...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL 9 PM CDT NORTHEAST OF A LINE FROM MEQUON...TO WEST BEND... TO BEAVER DAM...TO ENDEAVOR... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE CONTINUING TO PUSH SOUTHEAST AROUND 25 MPH ACROSS NORTHERN GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTY. EXPECT BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING WITH THESE SHOWERS AND ISOLATED STORMS. WHILE THESE STORMS HAVE BEEN ON A WEAKENING TREND OVER THE PAST HOUR...THEY ARE EXPECTED TO STRENGTHEN ONCE AGAIN THIS EVENING. THE ATMOSPHERE WILL CONTINUE TO BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. AN ADDITIONAL SEVERE WEATHER WATCH WILL LIKELY BE ISSUED WITHIN THE NEXT COUPLE HOURS FOR THE MILWAUKEE AND MADISON METRO AREAS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL TELEVISION...AND LOCAL RADIO THROUGH THIS EVENING FOR ADDITIONAL WATCHES...WARNINGS...AND STATEMENTS. IF YOU HAVE OUTDOOR PLANS TONIGHT...BE PREPARED TO TAKE SHELTER SHOULD THUNDERSTORMS APPROACH. BORGHOFF
Special weather statement, Jul 18, 5:48 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 548 PM CDT WED JUL 18 2007 WIZ046-047-051-052-056>060-062>072-190030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 548 PM CDT WED JUL 18 2007 ...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL 9 PM CDT NORTHEAST OF A LINE FROM MEQUON...TO WEST BEND... TO BEAVER DAM...TO ENDEAVOR... ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 1 AM CDT THURSDAY FOR LAFAYETTE...GREEN...AND ROCK COUNTIES... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THESE SHOWERS ARE PUSHING SOUTHEAST AROUND 25 MPH. EXPECT BRIEF HEAVY RAIN WITH THESE SHOWERS. WHILE THEY HAVE BEEN ON A WEAKENING TREND OVER THE PAST COUPLE HOURS...THEY ARE EXPECTED TO STRENGTHEN INTO THUNDERSTORMS ONCE AGAIN THIS EVENING...AND MAY BECOME SEVERE WITHIN THE SEVERE THUNDERSTORM WATCH AREAS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL TELEVISION...AND LOCAL RADIO THROUGH THIS EVENING FOR ADDITIONAL WATCHES...WARNINGS...AND STATEMENTS. IF YOU HAVE OUTDOOR PLANS TONIGHT...BE PREPARED TO TAKE SHELTER SHOULD THUNDERSTORMS APPROACH. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:39 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 66 min |
| Jul 17, 10:52 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.